Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the spectral sequence constructors of Guichardet and Stefan

Author: Donald W. Barnes
Journal: Trans. Amer. Math. Soc. 355 (2003), 2755-2769
MSC (2000): Primary 18G40, 16W30; Secondary 16E40
Published electronically: February 25, 2003
MathSciNet review: 1975398
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of a spectral sequence constructor is generalised to Hopf Galois extensions. The spectral sequence constructions that are given by Guichardet for crossed product algebras are also generalised and shown to provide examples. It is shown that all spectral sequence constructors for Hopf Galois extensions construct the same spectral sequence.

References [Enhancements On Off] (What's this?)

  • [1] D. W. Barnes, Spectral sequence constructors in algebra and topology, Mem. Amer. Math. Soc. 53 (1985). MR 86e:55032
  • [2] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1956. MR 17:1040e
  • [3] A. Guichardet, Suites spectrales à la Hochschild-Serre pour les produits croisés d'algèbres et de groupes, J. Algebra 235 (2001), 744-765. MR 2001m:16013
  • [4] H. J. Schneider, Representation theory of Hopf Galois extensions. Hopf algebras, Israel J. Math. 72 (1990), 196-231. MR 92d:16047
  • [5] D. Stefan, Hochschild cohomology on Hopf Galois extensions, J. Pure Appl. Algebra 103 (1995), 221-233. MR 96h:16013

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 18G40, 16W30, 16E40

Retrieve articles in all journals with MSC (2000): 18G40, 16W30, 16E40

Additional Information

Donald W. Barnes
Affiliation: 1 Little Wonga Road, Cremorne NSW 2090, Australia

Keywords: Spectral sequence, crossed product, comodule algebra, Hopf Galois extension
Received by editor(s): April 30, 2001
Published electronically: February 25, 2003
Additional Notes: This work was done while the author was an Honorary Associate of the School of Mathematics and Statistics, University of Sydney
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society